# SDR USAA2011120200012

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 91,296 hours, 32,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Binding
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 9030 DCA TO PHX.  F/A REPORTED DOOR L-4 WAS HARD TO DISARM AFTER LANDING.  REPLACED L4 DOOR SLIDE GIRT BAR.
